Cross Reference Down

Miller, SJ and Nigrini, MJ (2008). Order Statistics and Benford's Law. International Journal of Mathematics and Mathematical Sciences, Art. ID 382948, 19 pp..

This work cites the following items of the Benford Online Bibliography:


Benford, F (1938). The law of anomalous numbers. Proceedings of the American Philosophical Society, Vol. 78, No. 4 (Mar. 31, 1938), pp. 551-572. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Berger, A, Bunimovich, LA and Hill, TP (2005). One-dimensional dynamical systems and Benford's law. Transactions of the American Mathematical Society 357(1), 197-219. ISSN/ISBN:0002-9947. View Complete Reference Online information Works that this work references Works that reference this work
Berger, A and Hill, TP (2007). Newton’s method obeys Benford’s law. American Mathematical Monthly 114 (7), 588-601. ISSN/ISBN:0002-9890. View Complete Reference Online information Works that this work references Works that reference this work
Brown, JR and Duncan, RL (1970). Modulo one uniform distribution of the sequence of logarithms of certain recursive sequences. Fibonacci Quarterly 8, 482-486. ISSN/ISBN:0015-0517. View Complete Reference No online information available Works that this work references Works that reference this work
Costas, E, López-Rodas, V, Toro, FJ and Flores-Moya, A (2008). The number of cells in colonies of the cyanobacterium Microcystis aeruginosa satisfies Benford's law. Aquatic Botany 89(3), 341-343. View Complete Reference Online information Works that this work references Works that reference this work
Diaconis, P (1977). The Distribution of Leading Digits and Uniform Distribution Mod 1. Annals of Probability 5(1), 72-81. ISSN/ISBN:0091-1798. View Complete Reference Online information Works that this work references Works that reference this work
Engel, HA and Leuenberger, C (2003). Benford's law for exponential random variables. Statistics & Probability Letters 63, 361-365. ISSN/ISBN:0167-7152. View Complete Reference Online information Works that this work references Works that reference this work
Feller, W (1971). An Introduction to Probability Theory and Its Applications. p 63, vol 2, 2nd ed. J. Wiley. View Complete Reference No online information available Works that this work references Works that reference this work
Hill, TP (1995). A Statistical Derivation of the Significant-Digit Law. Statistical Science 10(4), pp. 354-363. ISSN/ISBN:0883-4237. View Complete Reference Online information Works that this work references Works that reference this work
Hill, TP (1998). The First-Digit Phenomenon. American Scientist 86 (4), pp. 358-363. ISSN/ISBN:0003-0996. DOI:10.1511/1998.4.358. View Complete Reference Online information Works that this work references Works that reference this work
Hürlimann, W (2006). Benford's Law from 1881 to 2006: A Bibliography. posted on math arXiv July 6, 2006; last accessed February 28, 2016. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Jang, D, Kang, JU, Kruckman, A, Kudo, J and Miller, SJ (2008). Chains of distributions, hierarchical Bayesian models and Benford's Law. Journal of Algebra, Number Theory: Advances and Applications 1(1), pp. 37-60. View Complete Reference Online information Works that this work references Works that reference this work
Knuth, DE (1997). The Art of Computer Programming. pp. 253-264, vol. 2, 3rd ed, Addison-Wesley, Reading, MA. View Complete Reference No online information available Works that this work references Works that reference this work
Kontorovich, AV and Miller, SJ (2005). Benford's Law, Values of L-functions and the 3x+ 1 Problem. Acta Arithmetica 120(3), pp. 269-297. ISSN/ISBN:0065-1036. DOI:10.4064/aa120-3-4. View Complete Reference Online information Works that this work references Works that reference this work
Lagarias, JC and Soundararajan, K (2006). Benford's law for the 3x+1 function. Journal of the London Mathematical Society 74, pp. 289-303. ISSN/ISBN:0024-6107. DOI:10.1112/S0024610706023131. View Complete Reference Online information Works that this work references Works that reference this work
Leemis, LM, Schmeiser, BW and Evans, DL (2000). Survival Distributions Satisfying Benford's Law. American Statistician 54(4), pp. 236-241. ISSN/ISBN:0003-1305. DOI:10.2307/2685773. View Complete Reference Online information Works that this work references Works that reference this work
Mebane, WR Jr (2008). Election Forensics: The Second-digit Benford’s Law Test and Recent American Presidential Elections. pp 161-181 in: Alvarez, RM, Hall, TE and Hyde, SD (eds.), Election Fraud: Detecting and Deterring Electoral Manipulation. Brookings Press, Washington DC. ISSN/ISBN:9780815701606. View Complete Reference Online information Works that this work references Works that reference this work
Miller, SJ and Nigrini, MJ (2008). The Modulo 1 Central Limit Theorem and Benford's Law for Products. International Journal of Algebra 2(3), pp. 119 - 130. View Complete Reference Online information Works that this work references Works that reference this work
Miller, SJ and Takloo-Bighash, R (2006). An invitation to modern number theory. Princeton University Press. ISSN/ISBN:978-0691120607. View Complete Reference Online information Works that this work references Works that reference this work
Nigrini, MJ and Miller, SJ (2007). Benford’s Law Applied to Hydrology Data—Results and Relevance to Other Geophysical Data. Mathematical Geology 39(5), 469-490. ISSN/ISBN:0882-8121. View Complete Reference Online information Works that this work references Works that reference this work
Nigrini, MJ and Miller, SJ (2009). Data Diagnostics Using Second-Order Tests of Benford's Law. Auditing: A Journal of Practice & Theory 28(2), pp. 305-324. DOI:10.2308/aud.2009.28.2.305 . View Complete Reference Online information Works that this work references Works that reference this work
Nigrini, MJ and Mittermaier, LJ (1997). The use of Benford's Law as an aid in analytical procedures. Auditing - A Journal of Practice & Theory 16(2), 52-67. ISSN/ISBN:0278-0380. View Complete Reference Online information Works that this work references Works that reference this work
Pain, JC (2008). Benford’s law and complex atomic spectra. Physical Review E 77(1): Art. No. 012102. ISSN/ISBN:1539-3755. View Complete Reference Online information Works that this work references Works that reference this work
Pinkham, RS (1961). On the Distribution of First Significant Digits. Annals of Mathematical Statistics 32(4), 1223-1230. ISSN/ISBN:0003-4851. View Complete Reference Online information Works that this work references Works that reference this work
Raimi, RA (1976). The First Digit Problem. American Mathematical Monthly 83(7), 521-538. ISSN/ISBN:0002-9890. View Complete Reference Online information Works that this work references Works that reference this work